# SDR CA081017003

- Difficulty date: October 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairlead
- Part number: 190933321001
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING AILERON FAIRLEAD BRACKETS. REMOVAL OF THE PLASTIC FAIRLEADS FOUND THAT THE CABLES DID NOT SIT ROUGHLY IN THE MIDDLE OF THE BRACKET HOLES. COMPARISON OF THE BRACKETS ON MSN 19000049 TO OTHER EMBRAER E190’S IT WAS SUSPECTED THAT THE WRONG BRACKETS HAVE BEEN INSTALLED FROM FACTORY. PICTURES ATTACHED OF THE BRACKETS INSTALLED ON MSN 19000049 AS REFERENCE.  PER E190 SRM 57-50-00 FIGURE 45A THE CORRECT BRACKETS ARE 190-933321-001, 190-93298-001, 190-93298-001 AND 190-93318-001 (FROM IB MOST TO OB MOST BRACKETS).
